# SDR IPXA2023051393098

- Difficulty date: February 22, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 65,916 hours, 21,975 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T585613
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL REPAIR (SREO) 27379. REF EO-27379 * PARTS REQ 438130 *)***SM13/LMX8*** ALL STEPS COMPLIED WITH, REF SREO-9693-REQ001 T3F18E001DJ6X CLEARING DMI
